CSpace
On the linear convergence of PC-method for a class of linear variational inequalities
Xiu, NH
1999-03-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume17Issue:2Pages:199-208
AbstractThis paper studies the linear convergence properties of a class of the projection and contraction methods for the affine variational inequalities, and proposes a necessary and sufficient condition under which PC-Method has a globally linear convergence rate.
Keywordaffine variational inequality projection and contraction method linear convergence
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000079958400009
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14715
Collection中国科学院数学与系统科学研究院
Affiliation1.Nothern Jiaotong Univ, Dept Math, Beijing 100044, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xiu, NH. On the linear convergence of PC-method for a class of linear variational inequalities[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1999,17(2):199-208.
APA Xiu, NH.(1999).On the linear convergence of PC-method for a class of linear variational inequalities.JOURNAL OF COMPUTATIONAL MATHEMATICS,17(2),199-208.
MLA Xiu, NH."On the linear convergence of PC-method for a class of linear variational inequalities".JOURNAL OF COMPUTATIONAL MATHEMATICS 17.2(1999):199-208.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xiu, NH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xiu, NH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xiu, NH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.